# SDR YYFA20131221001

- Difficulty date: December 21, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 42,807 hours, 35,155 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE LOOP B LIGHT ILLUMINATED INFLIGHT & WOULD NOT GO OUT AFTER QRH PROCEDURES.
